# SDR DL767030221

- Difficulty date: March 7, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 63,202 hours, 30,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 42462
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERGENCY LIGHTS AT EXTERIOR L2 AND OVERWING SLIDE INOP ON LT SIDE.  REPLACED BATTERY PACK AND CHARGER PER M/M.  OPS CHECK OK.
